# SDR CALA2020050900935

- Difficulty date: May 5, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 53,129 hours, 18,658 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV H OP 001: LH HORZ STAB AFT OF FWD SPAR, STA 157.1, 22.5 TO 23", CRACK NOTED. REF TO PEMCO NR 2759N535. REMOVED .5" CRACK FROM THE LH HORZ STAB LOWER SKIN AT STA 157.1 IAW B737-800 SRM 55-10-01 REPAIR 11, FABBED AND INSTALL 21"X17" REPAIR IAW B737-800 SRM 55-10-01 REPAIR 11, INSP THRESHOLD 56000FC, REPEAT INSP INTERVALS AT 9000FC FOR DVI & LFEC IAW B737-800 SRM 55-10-01 REP 11 TABLE 204 REVIEWED TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
